# SDR ASOA01040S

- Difficulty date: April 15, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Aerosp ATR72
- Aircraft serial: 464
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: MS945226
- Condition: Fractured
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

FLT 4137 - DURING FLIGHT FROM ATL-VPS, PASSENGER AND FLIGHT ATTENDANT REPORTED SPARKS AND FLAMES COMING FROM THE RIGHT ENGINE.  AN EMERGENCY WAS DECLARED, BUT THE FIRE BOTTLE WAS NOT BLOWN.  THE AIRCRAFT RETURNED TO ATL SAFELY.  ENGINE WAS SHUT DOWN ON GROUND.  ENGINE TEARDOWN REPORT, FROM STANDARD AERO, STATES THE PRIMARY FAILURE WAS CAUSED BY A FRACTURED NR 5 BEARING HOUSING BOLT.  (M)
